# SDR QXEA200301574

- Difficulty date: December 17, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 5,705 hours, 6,482 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3994001011
- Part serial: 022A
- Condition: Failed
- Location: Horiz Stab
- Part time: 5,052 hours, 5,755 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2310 - ON APPROACH TO PDX, CREW RECEIVED A PITCH TRIM CAUTION.  TRIM INDICATOR WENT TO FULL NOSE UP AND AUTO TRIM MESSAGES APPEARED ON BOTH PFD'S.  NO TRIM WAS AVAILABLE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE PITCH TRIM ACTUATOR.  OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
